# SDR RAIA2019100530001

- Difficulty date: October 3, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 41,176 hours, 25,943 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 682NSN
- Condition: Smoke
- Location: Nr 1
- Part time: 5,561 hours, 4,525 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN FLIGHT DECK WHEN IN ICING CONDITIONS. SMOKE LASTED FOR APPROX 3 MINUTES THEN DISPATED. CREW DECLARED EMERGENCY WITH UNEVENTFUL LANDING.  R&R OF #1 AIR CYCLE MACHINE. OPS CHECK OF #1 PACK SYSYEM GOOD.
